MathSciNet Relay Station
MathSciNet bibliographic data
MR800846 54E18 (54C30 54E50)
Burke, D.; Lutzer, D.; Levi, S. Functional characterizations of certain $p$-spaces. Topology Appl. 20 (1985), no. 2, 161–165.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement